# SDR QXEA0202196

- Difficulty date: December 16, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 1,082 hours, 830 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BIL ON FLIGHT 2481- FIRE SYSTEM FAULT STATUS MESSAGE.  TESTED FIRE SYSTEM AND ALL STATUS MESSAGES CLEARED.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
